| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio downloaded the device's electronic records from the event for review and was able to verify the reported issue.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off while they were using it on a patient.They were able to power it on right after and continue using it on the patient.There were no reports of any adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No patient information has been provided by the customer.